# SDR AALA201802199009

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,811 hours, 40,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23D EMERGENCY LIGHT LENS BROKEN. THE AIRCRAFT WAS GROUNDED.  REMOVED & REPLACED THE LENS IAW MM 33-60-98. OPS CHECKED GOOD.
